Journal of the Mathematical Society of Japan

Socle deformations of selfinjective algebras of tubular type

Jerzy BIALKOWSKI and Andrzej SKOWROŃSKI

Full-text: Open access

Abstract

We classify all selfinjective finite dimensional algebras over an algebraically closed field which are socle equivalent to the tame selfinjective algebras which admit simply connected Galois coverings and whose Auslander-Reiten quiver consists only of stable tubes.

Article information

Source
J. Math. Soc. Japan Volume 56, Number 3 (2004), 687-716.

Dates
First available in Project Euclid: 2 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191334081

Digital Object Identifier
doi:10.2969/jmsj/1191334081

Mathematical Reviews number (MathSciNet)
MR2071668

Zentralblatt MATH identifier
1137.16024

Subjects
Primary: 16D50: Injective modules, self-injective rings [See also 16L60] 16G60: Representation type (finite, tame, wild, etc.) 16G70: Auslander-Reiten sequences (almost split sequences) and Auslander- Reiten quivers

Keywords
selfinjective algebra repetitive algebra tubular algebra socle equivalence

Citation

BIALKOWSKI, Jerzy; SKOWROŃSKI, Andrzej. Socle deformations of selfinjective algebras of tubular type. J. Math. Soc. Japan 56 (2004), no. 3, 687--716. doi:10.2969/jmsj/1191334081. https://projecteuclid.org/euclid.jmsj/1191334081.


Export citation